# SDR UALA2012112606755

- Difficulty date: November 24, 2012
- Submitted: December 24, 2012
- Operation: Air carrier
- Aircraft: N469UA
- Make and model: Airbus A320-232
- Aircraft serial: 1409
- Aircraft time: 39,299 hours, 16,806 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Failed
- Location: Csabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LEFT EPSU BATTERY FAILS EMERGENCY LIGHT TEST.  REPLACED BATTERY IAW MM, TESTS GOOD.
